Hölder estimates for solutions of parabolic SPDEs

S. B. Kuksin, N. S. Nadirashvili, A. L. Piatnitski

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)

Abstract

This paper considers second-order stochastic partial differential equations with additive noise given in a bounded domain of Rn. We suppose that the coefficients of the noise are Lp-functions with sufficiently large p. We prove that the solutions are Hölder-continuous functions almost surely (a.s.) and that the respective ?older norms have finite momenta of any order.

Original languageEnglish
Pages (from-to)157-163
Number of pages7
JournalTheory of Probability and its Applications
Volume47
Issue number1
DOIs
Publication statusPublished - 2003

Keywords

  • Hölder-continuous function
  • Stochastic equation

Fingerprint Dive into the research topics of 'Hölder estimates for solutions of parabolic SPDEs'. Together they form a unique fingerprint.

Cite this